# SDR ABXA9600677

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FIRST GEAR EXTENSION ATTEMPT, NOSE GEAR GREEN LIGHT WOULD NOT COME ON.  RECYCLED GEAR, HAD A GOOD INDICATION ON SECOND TRY.  AIRCRAFT JACKED AND GEAR SWING COMPLIED WITH, NO DEFECTS NOTED IAW DC-8 MM 32-60-0.
